MAUDE Adverse Event Report: FISHER & PAYKEL HEALTHCARE LTD ADULT INSPIRATORY HEATED BREATHING CIRCUIT; BTT

FISHER & PAYKEL HEALTHCARE LTD ADULT INSPIRATORY HEATED BREATHING CIRCUIT; BTT
Model Number RT114
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
A distributor in (b)(4) reported via a fisher & paykel healthcare (f&p) field representative, that two rt114 adult inspiratory heated breathing circuits failed the leak test before use.There was no patient involvement.
 
Additional Manufacturer Narrative
(b)(4).The complaint rt114 adult inspiratory heated breathing circuits are currently en route to fisher & paykel healthcare (f&p) for evaluation.We will provide a follow up report upon completion of investigation.
 
Additional Manufacturer Narrative
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(4).Method: the complaint rt114 adult inspiratory heated breathing circuits were returned to fisher & paykel healthcare (f&p) in new zealand, where they were visually inspected and pressure tested.Results: visual inspection of the complaint rt114 adult inspiratory heated breathing circuits revealed no damage found to any of the breathing circuits or the dryline.The pressure test also revealed that the breathing circuits were within specification.Conclusion: we were unable to determine what may have caused the failed leak test as reported by the customer, as no fault were found with the returned devices.All rt114 adult inspiratory heated breathing circuits are visually inspected, and pressure and flow tested during production, and those that fail are rejected.The subject adult breathing circuits would have met the required specifications at the time of production.Our user instructions that accompany the rt114 adult inspiratory heated breathing circuit state the following: - "check all connections are tight before use." - "perform a pressure and leak test on the breathing system and check for occlusions before connecting to a patient." - "ensure appropriate ventilator or flow source alarms are set before connecting breathing set to patient.".
 
Event or Problem Description
A distributor in canada reported via a fisher & paykel healthcare (f&p) field representative, that two rt114 adult inspiratory heated breathing circuits failed the leak test before use.There was no patient involvement.

Brand Name
ADULT INSPIRATORY HEATED BREATHING CIRCUIT
Common Device Name
BTT
Manufacturer (Section D)
FISHER & PAYKEL HEALTHCARE LTD
15 maurice paykel place
east tamaki
auckland, 2013
NZ  2013
Manufacturer (Section G)
FISHER & PAYKEL HEALTHCARE LTD
15 maurice paykel place
east tamaki
auckland, 2013
NZ   2013
Manufacturer Contact
faranak gomarooni
17400 laguna canyon road
suite 300
irvine, CA 92618
9494534002
MDR Report Key13237467
Report Number9611451-2022-00018
Device Sequence Number5947034
Product Code BTT
UDI-Device Identifier09420012430397
UDI-Public(01)09420012430397(10)2100030765(11)160308
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K983112
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberRT114
Device Catalogue NumberRT114
Device Lot Number2100030765
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/23/2021
Supplement Date Received by Manufacturer08/22/2022
Initial Report FDA Received Date01/12/2022
Supplement Report FDA Received Date08/22/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/08/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown